# SDR NWAA083469874

- Difficulty date: July 27, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- Aircraft time: 66,614 hours, 61,925 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Crank Assy
- Condition: Worn
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO DTW AFTER TAKEOFF DUE TO UNRESPONSIVE OR SLOW TO RESPOND FLIGHT CONTROLS (AILERONS).  CREW NOTICED 2 TO 3 INCHES OF YOKE TRAVEL BEFORE ANY FLIGHT CONTROL INPUT RESULTED IN AIRCRAFT CONTROL.  PER DISPATCH REPORT MAINTENANCE CONTROL WAS CONTACTED PRIOR TO RETURN TO BASE.  CREW ACCOMPLISHED A ROUTINE LANDING BACK AT DTW AND THE ACFT TAXIED TO THE GATE UNDER ITS OWN POWER.  MAINTENANCE REPLACED THE LEFT AILERON CONTROL TAB IDLER CRANK FOR MINOR PLAY.  NO OTHER PROBLEMS NOTED.  (A)
